# SDR CA990311054

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 1145140587
- Condition: Cracked
- Location: Cargo Door
- Part time: 1,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE ACTIVITY, CARGO DOOR FORWARD SMALL GAS STRUT ATTACH BRACKET WAS FOUND CRACKED AT SILL POINT.  BRACKET WAS REPLACED.
